# SDR DALA2016070605122

- Difficulty date: July 5, 2016
- Submitted: July 6, 2016
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 63,701 hours, 45,851 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Fitting
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CLIP IN AFT EDGE BEAM NR 1 AT EMERGENCY EXIT DOOR RT AFT.  CLIP DAMAGE WAS REMOVED IAW SRM 51-30-2 AND SRM 51-30-5.  NEW CLIP WAS FABRICATED IAW SRM 51-10-2 AND DWG 9957735, REV G.  NEW CLIP WAS INSTALLED IAW SRM 51-30-2 AND SRM 51-30-5.
